# SDR 96ZZZM888

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AT
- Make and model: Boeing 727227
- Aircraft serial: 22005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3314030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - EMERGENCY LIGHT ABOVE R1 DOOR INOP.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
